And I use the term progress very, very loosely.
But first, this week’s workouts.
|Monday||Walked 1.37K and ran 3K|
|Tuesday||Rest day + sports massage|
|Wednesday||Walk 2.5K (not a good day) 🙁|
|Thursday||Ran 4.11K on the treadmill|
|Saturday||Walked over 4miles and ran 2.5K in sprints on the treadmill|
|Sunday||“long” run planned|
It wasn’t the best of weeks workout wise. I have been having a rough time this week; no idea why. I’m really stressed out too, which doesn’t help things at all. Grad school FTW!
As far as “progress” goes, well there is a big lack of it right now. Despite all the running/walking/lifting(need more of) the scale isn’t moving despite cutting calories more.
I took my measurements just now, and they’ve all increased since June. (I didn’t take them last month as I had cystitis and felt gross.) So, in a year, I’ve lost 20 pounds in total and the measurement changes are minimal over time. They had been going down steadily. But now . . . . well . . .It’s frustrating. And I think I know the cause.
Despite the fact that I am not always perfect diet-wise, I am not so far off the mark to have these results. The only other thing that has changed has been the medication additions. The Lyrica.
Not only am I feeling frustrated and more moody lately, but I can’t remember a damned thing. My short term memory has not improved at all over time. The aphasia has increased and so has my temper. So, while the Lyrica has given me a headache vacation, it really isn’t improving my life in other ways. It’s making it worse.
So, I’ve made the decision to start decreasing the dose. I’m also hoping to switch GP’s very soon, as in Monday soon. They may not agree with my choice, but it is MY CHOICE. I did what was asked and I tried Lyrica, despite the fact I didn’t want to go on it in the first place. I am totally willing to try Gabapentin again (as I was only on it for about a month before I moved to the UK.) I am willing to do anything else, but right now, in order for me to feel more in control of my life and to actually get my dissertation written, I need my brain back.
And if that means more headaches, I will just have to cope like I did for the past 7 years.